# SDR USAA2011051091824

- Difficulty date: April 20, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65C80736675
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON CONTROL ROD CLEVIS AT L1 DOOR LOWER GATE ASSEMBLY AT BS 328, WL 212.  REPLACED L1 DOOR LOWER GATE ASSEMBLY AT BS 328, WL 212 IAW B737 SRM 52-11-51-4.
